Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 5, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 11, 2015, 10:07 PM EST. It took effect at Jan 12, 2015, 7:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2015, 10:07 PM EST (03:07 UTC)
- In effect from
- Jan 12, 2015, 7:00 AM EST
- Expired
- Jan 12, 2015, 9:57 PM EST
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
599 WHUS73 KAPX 120307 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1007 PM EST SUN JAN 11 2015 LHZ347>349-LMZ323-342-344>346-121115- /O.NEW.KAPX.SC.Y.0005.150112T1200Z-150113T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1007 PM EST SUN JAN 11 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
4 follow-up statements
953 WHUS73 KAPX 120803 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 303 AM EST MON JAN 12 2015 LHZ347>349-LMZ323-342-344>346-121615- /O.CON.KAPX.SC.Y.0005.150112T1200Z-150113T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 303 AM EST MON JAN 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
867 WHUS73 KAPX 121553 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1053 AM EST MON JAN 12 2015 LHZ347>349-LMZ323-342-344>346-130000- /O.CON.KAPX.SC.Y.0005.000000T0000Z-150113T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1053 AM EST MON JAN 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
365 WHUS73 KAPX 122020 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 320 PM EST MON JAN 12 2015 LHZ347>349-LMZ323-342-344>346-130430- /O.EXT.KAPX.SC.Y.0005.000000T0000Z-150113T0500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 320 PM EST MON JAN 12 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
273 WHUS73 KAPX 130257 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 957 PM EST MON JAN 12 2015 LHZ347>349-LMZ323-342-344>346-130400- /O.CAN.KAPX.SC.Y.0005.000000T0000Z-150113T0500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 957 PM EST MON JAN 12 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 6:00 PM EST, 4 hours 7 minutes earlier.
Area forecast discussion, Jan 11, 6:00 PM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 600 PM EST SUN JAN 11 2015 .NEAR TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 345 PM EST SUN JAN 11 2015 HIGH IMPACT WEATHER POTENTIAL: MINIMAL FORECAST CHALLENGES: WEAK SYSTEM BEGINNING TO TRANSITION TO LES. OVERVIEW...THE RRQ OR THE 90+ KT 500 MB JET OVER THE FORECAST AREA, IS DRIVING THE LIGHT SNOW FALLING ALONG THE WEAK SFC TROUGH THAT IS TYING THE SFC LOW OVER HUDSON BAY AND THE SFC LOW OVER THE OKLAHOMA AND TEXAS PANHANDLES. BEHIND THIS SFC TROUGH IS THE 1030 SFC HIGH IN THE CANADIAN PRAIRIES. MAIN ISSUES WILL BE THE EXTENT OF THE LIGHT SNOW OVER THE REGION AND IT'S TRANSITION TO LAKE EFFECT WITH ALL THE DRY AIR MOVING IN WITH THE SFC HIGH. TONIGHT...MOISTURE IN THE 850-700 MB LAYER ALONG THE FRONT AND BEING LIFTED BY THE 500 MB RRQ OF THE JET CONTINUES OVER THE REGION AS THE CONVERGENCE ALONG THE SFC TROUGH BEGINS TO COINCIDE BETWEEN 00Z AND 06Z. THIS GETS THE LIGHT SNOW GOING DURING THE EVENING. LIFT ISN'T GREAT AS THE OMEGA AND THE DIV Q VALUES IN THE 700-500 MB LAYER ARE PRETTY WEAK. THERE'S ALSO THE DRY AIR IN THE 850-700 MB LAYER BOTH AHEAD OF AND BEHIND THE RIBBON OF MOISTURE ALONG THE SFC TROUGH AND 500 MB JET. THE FORCING AND THE MOISTURE SINKS THROUGH THE FORECAST AREA BETWEEN 06 AND 12Z SPREADING THE LIGHT SNOW OUT OVER THE REGION. BASED ON WHAT WE HAVE SEEN IN WISCONSIN AND OVER UPPER MI, THINK THAT THE SNOW REMAINS LIGHT ENOUGH THAT MINOR AMOUNTS IS THE MOST PROBABLE. THE 850 MB TEMPERATURES FALL BELOW -13C AFTER 06Z, SO THE LAKES MAY GET INVOLVED, BUT NOT TO THE EXTENT THAT THEY ADD MUCH UNTIL ABOUT 11Z AS THE INSTABILITY RAMPS UP, BUT THAT'S WHEN THE DRIEST 850-700 MB LAYER RH (RH<30%) MOVES INTO THE REGION SO ANY TRANSITION OVER TO LES WILL LIKELY TURN INTO LIGHT SNOW OR FLURRIES. SO ALL IN ALL, THINK THAT THE AMOUNTS REMAIN MINOR. && .SHORT TERM...(MONDAY THROUGH WEDNESDAY) ISSUED AT 345 PM EST SUN JAN 11 2015 HIGH IMPACT WEATHER POTENTIAL...VERY COLD TEMPERATURES TUESDAY MORNING. PATTERN OVERVIEW/FORECAST: DEEP CLOSED LOW AND POCKET VERY COLD AIR REMAINS ACROSS FAR N/NE CANADA THIS MORNING ALTHOUGH IT HAS INCHED IT/S WAY NORTHWARD A BIT IN THE LAST FEW DAYS. BUT LOW HEIGHTS AND A "WING" OF CHILLY AIR REMAINS ACROSS THE NRN PLAINS INTO THE NRN GREAT LAKES...POISED TO SPREAD INTO NRN MICHIGAN OVER THE NEXT DAY OR TWO. SECONDARY DEEP CLOSED LOW IS SITUATED OVER THE NRN PACIFIC AND HAS BEEN INCHING TOWARD THE DATE LINE...WHILE FAIRLY STRONG RIDGING REMAINS OVER THE FAR EASTERN PACIFIC INTO THE WEST COAST OF NOAM. LONGER TERM GUIDANCE SOLUTIONS CONTINUE TO SUPPORT THE SLOW NORTHWARD RETREAT OF THE DEEP TROUGH/COLD AIR INTO NORTHERN CANADA AS WE GO THROUGH THIS WEEK...AND EVENTUAL FLATTENING OF THE WEST COAST RIDGE DURING THE LATTER HALF OF THE WEEK INTO NEXT WEEKEND. THIS WILL ALLOW MILDER PACIFIC AIR TO SPREAD EASTWARD ACROSS THE CONUS AND BRING A RETURN TO MORE SEASONABLE TEMPERATURES BY MID TO LATE WEEK...POSSIBLY SOME ABOVE NORMAL TEMPERATURES IN THE 6 TO 10 DAY TIMEFRAME. IN THE SHORTER SPATIAL/TEMPORAL SCALE...ILL DEFINED SFC COLD FRONT EXTENDS FROM EASTERN LAKE STRONG WESTERLY FLOW (BASE OF THE LARGER SCALE TROUGH) OVERHEAD THIS MORNING WITH A 130+ KNOT JET CORE FROM THE UPPER MIDWEST ACROSS THE NRN GREAT LAKES INTO NEW ENGLAND. STRONGER SHORT WAVE EMBEDDED WITHIN THE TROUGH NOW DROPPING DOWN THROUGH MANITOBA/QUEBEC AND WILL BE PASSING THROUGH THE NRN GREAT LAKES MONDAY MORNING. UPSTREAM...FLOW IS SOMEWHAT SPLIT OVER THE WESTERN CONUS WITH SRN STREAM SHORT WAVE ENERGY/MOISTURE LIFTING UP THROUGH THE LOWER AND MIDDLE MISSISSIPPI RIVER VALLEY TODAY... ACTING TO FURTHER TIGHTEN THE THERMAL GRADIENT FROM THE NRN PLAINS INTO THE GREAT LAKES. STRONGEST DEFORMATION/FGEN RESPONSE HAS DEVELOPED FROM MINNESOTA INTO NRN MICHIGAN ALONG THE SRN EDGE OF THE UPPER JET (AS ANTICIPATED) WHERE A RATHER THICK CORRIDOR OF MID AND HIGH CLOUD COVER AND AXIS OF LIGHT PRECIP RESIDES. SRN STREAM WAVE/MOISTURE TRANSPORT WILL MISS NORTHERN MICHIGAN TO OUR SOUTH/SOUTHEAST THROUGH TONIGHT. BUT A LITTLE LIGHT DEFORMATION SNOWFALL IS EXPECTED UP THIS WAY...ALONG WITH SOME MODEST LAKE ENHANCED SNOWS TUCKED UNDERNEATH. MONDAY...AFOREMENTIONED UPSTREAM SHORT WAVE TROUGH DROPPING THROUGH MANITOBA/QUEBEC SWINGS DOWN THROUGH THE NRN GREAT LAKES THROUGH EARLY MONDAY MORNING...SHOVING SFC COLD FRONT DOWN THROUGH LOWER MICHIGAN. IMPRESSIVE SFC HIGH PRESSURE SYSTEM AND EQUALLY IMPRESSIVE WEDGE OF DRY AIR (PWAT VALUES DROP BELOW 0.10 THROUGH THE DAY) BUILDS ACROSS THE UPPER MIDWEST/NRN LAKES REGION VEERING LOW LEVEL FLOW NW EARLY MONDAY TO NORTHERLY BY THE END OF THE DAY. THERE WILL PROBABLY BE SOME RESIDUAL LIGHT LAKE EFFECT SNOWS REMAINING IN THE SNOW BELTS MONDAY MORNING BY VIRTUE OF THE VERY COLD INCOMING AIRMASS...PARTICULARLY UP NEAR WHITEFISH POINT AND AROUND GRAND TRAVERSE BAY. BUT...STRONG HIGH PRESSURE/DRY AIR AND CRASHING INVERSION HEIGHTS WILL TAKE A RAPID TOLL ON WHATEVER LAKE EFFECT IS OUT THERE MONDAY AFTERNOON. SO...WILL RETAIN POPS FOR SOME LIGHT SNOWS/MINOR ACCUMULATIONS IN THE AFOREMENTIONED AREAS MORNING BEFORE TRAILING OFF SNOW CHANCES IN THE AFTERNOON. MONDAY NIGHT...SFC RIDGE AXIS EXPECTED TO SLOWLY SLIDE ACROSS NRN MICHIGAN MONDAY NIGHT AND DOWN INTO SRN LOWER MICHIGAN ON TUESDAY. WEAKENING NORTHERLY-NORTHEASTERLY FLOW/STRONG SUBSIDENCE AND A VERY DRY AIRMASS HAS ALL THE EARMARKS OF CLEARING SKIES/LIGHT WINDS AND VERY COLD TEMPERATURES BY TUESDAY MORNING... WHERE SOME INLAND SPOTS MIGHT MAKE A RUN AT -20F. THAT SAID...GUIDANCE DOES MAINTAIN SOME SLIGHTLY STRONGER FLOW JUST OFF THE SFC THROUGH A GOOD PART OF THE NIGHT...WHICH MIGHT CURTAIL THE TEMPERATURE FREE FALL. BUT I/M NOT GONNA TOUCH OUR CURRENT FORECAST LOWS AT THIS JUNCTURE...WHICH RUN SEVERAL DEGREES BELOW MET/MAV MOS VALUES IN MANY SPOTS. BUT EITHER WAY...A COLD NIGHT AND TUESDAY MORNING. TUESDAY...SFC RIDGE AXIS SLIPS ON SOUTH OF THE REGION INTO SRN LOWER MICHIGAN WITH SUBSTANTIALLY WARM AIR SPREADING INTO THE GREAT LAKES REGION ALOFT. COLD MORNING TO START...BUT THE GOOD NEW IS TUESDAY SHOULD FEATURE LOTS OF SUNSHINE ACROSS NRN MICHIGAN WITH TEMPERATURES WORKING THEIR WAY BACK INTO THE TEENS DURING THE DAY. ONLY CAVEAT...WITH INCREASING SW FLOW DEVELOPING THROUGH THE DAY AND RETREATING COLD SHALLOW AIRMASS...CAN MAKE THE CASE FOR THE RETURN OF SOME LAKE CLOUDS BACK INTO PARTS OF NW LOWER MICHIGAN UP TOWARD THE STRAITS THROUGH THE DAY...AND WE HAVE SOME MODEST INCREASE IN CLOUDS ACCORDINGLY. BUT AGAIN...GIVEN THE VERY DRY AIRMASS AND SQUASHED INVERSION HEIGHTS...CLOUDS WILL BE MINIMAL. TUESDAY NIGHT THROUGH WEDNESDAY...RIDGE AXIS CONTINUES SOUTH INTO THE OHIO VALLEY WHILE SW FLOW CONTINUES TO INCREASE ACROSS THE NRN LAKES. ANOTHER WAVE AND BATCH OF MOISTURE SLATED TO DIP INTO THE UPPER MIDWEST TUESDAY NIGHT AND ACROSS ONTARIO AND THE NRN LAKES ON WEDNESDAY. ANY SIGNIFICANT FORCING/PRECIP REMAINS NORTH OF THE REGION...POSSIBLY JUST SKIRTING INTO FAR NRN CHIPPEWA COUNTY ON WEDNESDAY. OTHERWISE...SLOW WARMING TREND BEGINS WEDNESDAY WITH INCREASING CLOUDS THROUGH THE DAY. && .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 345 PM EST SUN JAN 11 2015 EXTENDED PERIOD STARTS WITH CHANCES FOR SNOW AFTER A BRIEF BREAK TO BEGIN THE WEEK AS A COLD FRONT ASSOCIATED WITH LOW PRESSURE NEAR HUDSON BAY TRANSITS THE REGION. THE LOW WILL REMAIN NORTH OF THE REGION...AS WILL THE BEST FORCING AND MOISTURE...SO AMOUNTS SHOULD REMAIN MODEST. HIGH PRESSURE BUILDING BEHIND THE LOW COULD BRING CHANCES FOR LAKE EFFECT SNOW ON FRIDAY. THIS IS DEPENDENT ON THE SOUTHWARD EXTENT OF THE COLD 850MB AIR AS DELTA T'S COULD BE MARGINAL. WITH WEAK MODEL AGREEMENT THIS FAR OUT RIGHT NOW...WILL KEEP AN EYE ON THIS AS THE WEEK GOES ON. A QUICK MOVING CLIPPER WILL PASS NORTH OF THE REGION SATURDAY BRINGING ANOTHER CHANCE FOR SNOW TO NORTHERN PORTIONS OF THE CWA ON SATURDAY CLEARING OUT BY SUNDAY. TEMPERATURES WILL MODERATE THROUGH THE PERIOD AS RIDGING TO THE WEST FLATTENS OUT A BIT. THURSDAY WILL BE IN THE MID 20S GETTING TO THE LOW 30S BY SUNDAY. LOW TEMPERATURES WILL RANGE FROM THE LOW TO UPPER TEENS THROUGH THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 600 PM EST SUN JAN 11 2015 LIGHT W/SW FLOW LAKE ENHANCED SNOW SHOWERS WILL CONTINUE TO IMPACT MAINLY FAR NRN LWR MICHIGAN (PLN) TONIGHT AS A WEAK WAVE SLIDES THRU THE REGION. WINDS WILL SHIFT TO THE N/NW IN THE WAKE OF THIS WAVE ON MONDAY...SHIFTING THE FOCUS OF LAKE EFFECT SNOW SHOWERS TO LOCATIONS ALONG AND WEST OF US-131. OVERALL CONDITIONS WILL REMAIN MVFR TONIGHT AND MONDAY. LIGHT/VARIABLE WIND TONIGHT WILL BECOME N/NW AND STRENGTHEN TO 10 TO 20 KTS GUSTING TO 25 KTS. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...JSL SHORT TERM...ADAM LONG TERM...ALM AVIATION...MLR
Hazardous weather outlook, Jan 11, 3:48 PM EST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 348 PM EST SUN JAN 11 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-121100- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 348 PM EST SUN JAN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. FLOODING AS A RESULT OF ICE JAMS REMAINS POSSIBLE. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FLOODING AS A RESULT OF ICE JAMS REMAINS POSSIBLE FOR THE NEXT SEVERAL DAYS. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS OR ICE JAMS AT ANY TIME. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.